Lower Abdominal Pain Accompanied By Concentrated Urine In Young Pregnancy?
Good night, then I have TT injection more precisely on May 16. Said midwife after the injection there will be side effects such as nausea and dizziness. So until now how come I still feel dizzy and then pain under the stomach until 2 days this is going to be difficult and the color of urine is more concentrated. why is that? Is it reasonable? I am pregnant in the 3rd trimester
Thank you for the question on HealthReplies.com,
Tetanus toxoid (TT) vaccine is a vaccine that can be given to pregnant women with the aim of avoiding tetanus infection in newborns (tetanus neonatorum), as well as reducing the risk of pregnant women suffering from tetanus infection during pregnancy. Unhygienic labor conditions are one of the risk factors underlying tetanus infection in pregnant women.
Tetanus is a disease caused by infection with Clostridium tetani. Generally, the bacteria that cause tetanus are spread from open wounds. Large, dirty wounds can increase the risk of tetanus infection, but keep in mind that a small wound can also cause tetanus infection.
Although the tetanus vaccine is beneficial for maternal and fetal health, there are a number of side effects you can experience related to the tetanus vaccine injection, including:
Temporary red spots around the injection site. Redness, swelling, and pain are common side effects. Anaphylactic reactions are very rare side effects. Pain in the lower abdomen can be caused by several possibilities, including disorders of the digestive system, urogenital tract (urinary tract infections, urinary tract stones), or reproductive organs such as cysts, myomas, or pelvic inflammatory disease. The color of urine that becomes concentrated can be found in conditions of lack of fluids, abnormalities in kidney organs. It is advisable to consult a gynecologist so that further examination and management can be done regarding your condition.
Hopefully this information can help you,